# SDR DHL2006745002

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB WHEN FLAPS SELECTED FROM 5 DEG TO 2 DEG, INBOARD FLAPS REMAINED AT 4 DEG WHILE OUTBOARD INDICATED 2 DEG.  PERFORMED ABNORMAL PROCEDURE PER AOM.  T/S FLAP SYS FOUND INBOARD FLAP INDICATOR FAILED.  REMOVED AND REPLACED FLAP INBOARD INDICATOR PER M/M 27-52-21.  OPS CHECK GOOD.
